# SDR DL76S011436

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 45,275 hours, 21,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 20131A
- Part serial: 29116
- Condition: Discharged
- Location: Cabin Rt Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY ESCAPE SQUIB WILL NOT TEST.  REPLACED RT BATTERY PACK TEST OK.
